# SDR DALA2023120509956

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 13,627 hours, 1,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 SEAT 39B EMERGENCY LIGHT ON SEAT INOP. CORRECTIVE ACTION: DEFERRED. (5101385)
